# SDR ABXA9600581

- Difficulty date: April 24, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N968AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47499
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 99155613
- Condition: Corroded
- Location: Bs 1072
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK INSPECTION, FOUND CORROSION AT STA 1072 IN THE AFT LOWER CARGO COMPARTMENT.  REPAIRED IAW ABX REA D953-15067-MR.
